MathSciNet Relay Station
MathSciNet bibliographic data
MR2884178 47H10 (47H05 54H25)
Choudhury, Binayak S.; Metiya, N. Multivalued and singlevalued fixed point results in partially ordered metric spaces. Arab J. Math. Sci. 17 (2011), no. 2, 135–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement